Grrrrr.....as Stephanie said, the Noxafil was stopped. Compazine (sp?) is the drug which zoned Scott out.
Now we find Scott get blood pressure medication (dunno it it works or not, he just got it about 45 minutes ago and they will check bp at 1 hour). Diflucan replaces the Noxafil....but.....10 minutes after he took it, he developed a very scary eye-twitch reaction. It started right with the nurse in the room. All three of us looking at out poor kid wondering what the hell was going on. The nurse took off to get the charge nurse, and it had stopped just as quickly as it started.
I don't know if many folks have any dealing with anti-fungal drugs, but they are some very heavy-nitting, potent, nasty things.
Scott still having intense abdomen pain at times. It doesn't appear to be anything like appendix issues, but it is very hard to tell. The main thing right now and to get his bp down and hopefully get some sleep. The evening or morning may have an abdomen ct being done. I've been rather insistent on it, Stephanie is a bit unsure as it requires contrast (which we give a 99% chance of being puked up), docs want to see if bp comes down with meds first.
I just want him better and get some energy back for his upcoming trip. And, yes, it seems some complication comes at every turn.
Cancer, and its treatment, does indeed suck.